# SDR ASAA2019072030118

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 29,116 hours, 8,360 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING TAXI IN TO GATE. GROUNDED - YES. BITE TEST WHC SHOWS WINDOW SENSOR FAULT. ACCOMPLISHED CONTROL CABIN WINDOW TEMPERATURE SENSOR REPAIRS - CONNECT SPARE SENSOR REF AMM 30-41-00-420-801, OPS CK NML.
